# SDR EIAA20090045

- Difficulty date: February 28, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N471
- Make and model: Boeing 747273C
- Aircraft serial: D3303
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FLOORBEAM BS 420 UPPER DECK CENTER HAS NO EDGE DISTANCE.  FABBED AND INSTALLED REPAIR FLOORBEAM LWR CHORD STA 4020 CENTER PER B747 SRM 51-30-02 PG 8-9.
